# SDR USAA2011070700005

- Difficulty date: June 28, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C23 CHECK - CRACK ON NR 1 PYLON SKIN AND PANEL DOUBLER CRACKED PAST STOP DRILL AT PANEL 5727L.  REPAIRED NR 1 PYLON SKIN AND PANEL DOUBLER CRACKED PAST STOP DRILL AT PANEL 5727L IAW TYPICAL REPAIR 737-5430-10-0054.
